# SDR DALA2024051305141

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 31,356 hours, 3,982 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3328 -ATB- RETURNED TO JFK DUE TO RIGHT ENGINE HIGH VIBE MESSAGE. MESSAGE EXTINGUISHED WITH POWER REDUCTION. CORRECTIVE ACTION: PERFORMED VISUAL AND FOD INSPECTION. PERFORMED BORO-SCOPE INSPECTION. POSITIONED LPC MID-SPAN BLADES CORRECTLY AND ACCOMPLISHED VIBE SURVEY. PERFORMED MID-SPAN BLADE LUBE PER A330 AMM 72-21 AND PERFORMED HIGH SPEED ENGINE RUN. OK FOR SERVICE. (5927298)
